On the Number of Spanning Trees of Circulant Graphs

J. F. Wang, C. S. Yang

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)


In this paper, we derive a simple formula for the number of spanning trees of the circulant graphs. Some special cases of the circulant graphs are also taken into account.

Original languageEnglish
Pages (from-to)229-241
Number of pages13
JournalInternational Journal of Computer Mathematics
Issue number4
Publication statusPublished - 1984 Jan

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'On the Number of Spanning Trees of Circulant Graphs'. Together they form a unique fingerprint.

Cite this